# SDR S2YA05055

- Difficulty date: September 5, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N355SK
- Make and model: Dorner DO328300
- Aircraft serial: 3124
- Engine: Pwa PW306B
- System (JASC): 3110 · Instrument Panel
- Part: Display
- Part number: 7014300902
- Condition: Inoperative
- Location: Nr 2
- Part time: 13,133 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW REPORTED THE NR 2 DISPLAY UNIT WENT BLANK.  AFTER SEVERAL ATTEMPTS AT CYCLING THE CIRCUIT BREAKER, THE CREW PERFORMED AND AIR-TURN-BACK.  MAINTENANCE REPLACED NR 2 DU.  OPS CHECKS GOOD THE AC WAS RETURNED TO SERVICE.  (K)
